# SDR CALA2017061601845

- Difficulty date: June 16, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 69,171 hours, 8,194 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PLASTIC ODOR REPORTED, FWD WALL OF AFT GALLEY CHECKED FWD WALL OF AFT GALLEY. NO DEFECTS NOTED.  NOTED NO ODOR.
